# SDR SIMA200211604

- Difficulty date: April 26, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- System (JASC): 2770 · Gust Lock Damper System
- Part: Plunger
- Condition: Dirty
- Location: Gustlock
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CMH - FLT 3882 - DURING FLIGHT CREW REPORTED THE GUST LOCK LIGHT ILLUMINATED.  CREW FOLLOWED AOM PROCEDURES AND LANDED AT NEAREST AIRPORT.  AIRCRAFT WAS LANDED WITH NO FURTHER INCIDENTS.  MAINTENANCE FOUND THE GUSTLOCK PLUNGER FOR MICROSWITCHES WAS DIRTY.  PLUNGER WAS CLEANED AND AN OPERATIONAL CHECK WAS DONE.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
